# SDR SWAA2016081854928

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 58,626 hours, 33,942 cycles
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON ACTUATOR AFT FAIRING CRACKED ON THE OUT BOARD FORWARD EDGE.   R & R THE LEFT AILERON IAW AMM.
